# SDR SWIA202053522

- Difficulty date: September 5, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU BAY FLOOR IS CRACKED, LEFT SIDE APPROXIMATELY FS 191.00, MARKED.  C-CHECK RO 10/20/2020.  PERFORMED REPAIR OF THE TRU BAY FLOOR, LEFT SIDE APPROXIMATELY FS 191.00 USING REF REO.  OPERATIONS CHECK GOOD.  SEE CONTINUATION CARD FOR DETAILS.
